# SDR SWAA2022061607585

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 RBL25. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PART THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 RBL 25 IAW SRM 51-40-02;[03] OK TO INSTALL;[04] LOCATED AND DRILLED NEW ATTACH ANGLE AT FWD CARGO BAY BS 400 RBL 25 ITEM 143A7502-156 PO#853058 IAW SRM 51-40-05 AND DWG143A7502 OK TO INSTASLL;[05] VERIFIED CORRECTIVE ACTION STEPS3 AND 4.;[06] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 RBL 25 IAW SRM 51-40-02 AND DWG 143A7505;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
